Atomless Parts of Spaces.
Mathematica Scandinavica, Tome 31 (1972), pp. 5-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166250,
author = {John R. Isbell},
title = {Atomless {Parts} of {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {5--32},
year = {1972},
volume = {31},
zbl = {0246.54028},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166250/}
}
John R. Isbell. Atomless Parts of Spaces.. Mathematica Scandinavica, Tome 31 (1972), pp. 5-32. http://geodesic.mathdoc.fr/item/MS2_1972__31_166250/